# SDR GAIA98130

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19570C
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED AIRCRAFT LOST 'B' SYSTEM HYDRAULIC QUANTITY 10 MINUTES FROM LANDING AT OAK.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 1 HYDRAULIC PUMP LEAKING.  REPLACED NR 1 HYD PUMP.  (M)
